# SDR DALA2021101906455

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 64,865 hours, 21,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 DURING SVC CHECK FOUND ROWS 27-32 DEF EMERGENCY AISLE LIGHTS OUT. CORRECTIVE ACTION: R/R M11488 BATTERY PACK ASSY REF B757 AMM 33-51. ALL LIGHTS OPS NML. (8189755)
